# SDR SWAA2024072404698

- Difficulty date: June 22, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT CARGO FLOOR TO SIDEWALL SUPPORT HAS CORRODE NUT PLATE HOLES STA 727B-727C CORRECTION TO FAULT DESCRIPTION: LH AFT CARGO FLOOR TO SIDEWALL SUPPORT HAS CORRODE NUT PLATE HOLES STA 727B-727C<[01] THIS TASK CARD WILL BE ACCOMPLISHED WITH CUSTOMER CARD# TTG8Q00U4N8W;[02] VERIFIED STEP AND CORRECTIVE ACTION ITEM; CARD COMPLETE.
